# SDR ASOA2012083002139

- Difficulty date: August 26, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N971EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7528
- Aircraft time: 24,160 hours, 22,063 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE EXTERIOR EMERGENCY LIGHT LENS POPPED OUT.  RESECURED RT 3 EMERGENCY LIGHT LENS ASSY.  IAW AMM 33-51-21, OPS CHECKED GOOD,  ACFT OK FOR SERVICE.
